Advertisement

Why might I get an injection site reaction after giving myself an MS shot?

Injection site reactions can occur with any shot. While many people tolerate injections without any problems, others can experience redness, bruising and discoloration. It doesn't mean you are doing anything wrong or that you are allergic to the medication. Injection site reactions typically decrease and often disappear altogether as a person stays on the injection therapy.

Bruises or areas of redness often fade or change color as they heal. Itchiness, a lump or discomfort might surround the area.

Continue Learning about Multiple Sclerosis Treatment

Can Alternative Therapies Help Manage Multiple Sclerosis?
Can Alternative Therapies Help Manage Multiple Sclerosis?
Many MS patients are looking for an extra advantage in managing symptoms or slowing disease progression. Watch neurologist Charles Smith, MD, explain ...
Read More
Which CAM therapies are not effective in treating multiple sclerosis (MS)?
Multiple Sclerosis FoundationMultiple Sclerosis Foundation
A review of complementary and alternative (CAM) therapies for multiple sclerosis (MS) found inconclu...
More Answers
How should I choose an alternative therapy if I have MS?
Multiple Sclerosis FoundationMultiple Sclerosis Foundation
The following are suggestions on how to choose a complementary and alternative medicine (CAM) therap...
More Answers
Do You Also Treat Multiple Sclerosis Symptoms?
Do You Also Treat Multiple Sclerosis Symptoms?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.